Alert archive / California / Wind Advisories in 2015
Wind Advisory 43, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 14, 2015, 4:37 AM PDT. It took effect at Sep 14, 2015, 11:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2015, 4:37 AM PDT (11:37 UTC)
- In effect from
- Sep 14, 2015, 11:00 AM PDT
- Expired
- Sep 14, 2015, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
925 WWUS76 KLOX 141137 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 437 AM PDT MON SEP 14 2015 CAZ059-141945- /O.NEW.KLOX.WI.Y.0043.150914T1800Z-150915T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 437 AM PDT MON SEP 14 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. * TIMING...FROM LATE MORNING TO MID EVENING. * WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. THE WINDS WILL BE STRONGEST IN THE WESTERN PORTION OF THE ANTELOPE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
2 follow-up statements
807 WWUS76 KLOX 141824 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1124 AM PDT MON SEP 14 2015 CAZ059-150400- /O.CON.KLOX.WI.Y.0043.000000T0000Z-150915T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1124 AM PDT MON SEP 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH THROUGH THIS EVENING. * IMPACTS...GUSTY WINDS AND REDUCED VISIBILITY FROM BLOWING DUST WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RK
160 WWUS76 KLOX 150353 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 853 PM PDT MON SEP 14 2015 CAZ059-150500- /O.EXP.KLOX.WI.Y.0043.000000T0000Z-150915T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 853 PM PDT MON SEP 14 2015 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... WINDS ARE DIMINISHING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HALL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 14, 3:30 AM PDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 14, 3:30 AM PDT, 1 hour 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PDT MON SEP 14 2015 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL PASS THROUGH THE AREA MONDAY INTO TUESDAY...BRINGING WITH IT CLOUDY SKIES WITH THE CHANCE OF SHOWERS AND BELOW NORMAL TEMPERATURES. EXPECT CLEARING SKIES AND A DROP IN HUMIDITY WEDNESDAY INTO THE WEEKEND WITH TEMPERATURES REBOUNDING TO ABOVE NORMAL AS WEAK OFFSHORE FLOW DEVELOPS. && .SHORT TERM (TODAY-WED)... THERE IS A WEAK UPPER TROF A COUPLE HUNDRED MILES WEST OF THE CA COAST. TO THE SOUTH OF THIS TROF IS ALL THE MOISTURE THATS LEFT OF FORMER HURRICANE LINDA. A BROAD VORT LOBE OUT AHEAD OF THE TROF IS CURRENTLY LIFTING THIS MOISTURE AND CREATING A LARGE MASS OF CLOUDS AND PERHAPS SOME SHOWERS (THE WEATHER RADAR AND VANDENBERG AFB IS BROKEN SO THE RADAR PICTURE OFF THE CENTRAL COAST HAS A SERIOUS GAP IN IT. ELSEWHERE IT APPEARS THAT THERE ARE A FEW SHOWERS TO THE WEST OF CATALINA ISLAND. THE GREAT EDDY AND ROBUST STRATUS FIELD THAT THE NAM HAD BEEN CONSISTENTLY FORECASTING SINCE LAST FRIDAY DOES NOT SEEM TO HAVE MATERIALIZED. THERE ARE SOME LOW CLOUDS ALONG THE COAST BUT FEW IF ANY IN THE VLYS. THE TROF WILL VERY SLOWLY MOVE OVER THE STATE FROM NOW UNTIL TUESDAY AFTERNOON. THE LIFT FROM THIS TROF WILL INTERACT WITH LINDA MOISTURE AND WILL PRODUCE AT LEASE A SLIGHT CHC OF RAIN FROM THIS MORNING THROUGH TUESDAY NIGHT. THE MODELS ARE IN PRETTY MUCH TOTAL DISAGREEMENT ON THE LOCATION AND AMOUNT OF RAIN THAT THIS SYSTEM WILL PRODUCE AND THIS IS NOT SURPRISING SINCE RAIN FROM MOISTURE MOVING UP FROM THE SSW IS ALWAYS FORECAST POORLY. RIGHT NOW IT LOOKS LIKE THE BEST CHC OF RAIN WILL BE OVER L.A. COUNTY FROM MIDNIGHT TO NOON ON TUESDAY. THE RAINFALL FORECAST CALLS FOR 0.25-0.50 INCHES OVER MOST OF LOS ANGELES COUNTY WITH UP TO 1.00 INCH FOR THE FAVORED HILLS AND MOUNTAINS. ELSEWHERE AMOUNTS WILL BE LESS THAN 0.20 INCHES. THAT SAID THERE IS PLENTY OF ROOM FOR ERROR WITH THIS FORECAST AND WOULD NOT BE SURPRISED IF THE RAINFALL PATTERN WAS QUITE DIFFERENT FROM THE OFFICIAL FORECAST. THE BACKSIDE OF THE TROF AND THE MOISTURE MOVE THROUGH THE STATE ON WEDNESDAY AND ASIDE FROM A SLIGHT CHC OF MORNING SHOWERS OVER LA COUNTY THE FORECAST SHOULD BE PARTLY CLOUDY AND DRY. COOLING EACH DAY TODAY AND TUESDAY (ALTHOUGH THE TROPICAL AIRMASS WILL KEEP THE OVERNIGHT LOWS WARMER THAN NORMAL) MAX TEMPS WILL BE CLOSE TO NORMAL. JUST A LITTLE WARMING WEDNESDAY DUE TO INCREASED SUNSHINE BUT THAT WILL BE TEMPERED SOME BY THE LOWER HGTS. .LONG TERM (THU-SUN)... A BROAD WEST COAST TROF SETS UP OVER THE AREA THURSDAY AND FRIDAY. THE INVERSION WILL BE TOO MIXED OUT TO FORM A DECENT MARINE LAYER CLOUD PATTERN AND LOW CLOUDS SHOULD BE CONFINED TO THE LA COAST. MAX TEMPS WILL CLIMB A FEW DEGREES EACH DAY. A SMALL RIDGE NOSES INTO THE AREA FOR THE WEEKEND AND WILL KICK OFF A DECENT WARMING TREND AND MAX TEMPS WILL BE 3 TO 5 DEGREES ABOVE NORMAL. && .AVIATION... WILL BE ISSUED AT 1130Z 14/1130Z AT 0800Z...THE MARINE LAYER WAS FEET DEEP. THE TOP OF THE INVERSION WAS AT FEET WITH A TEMPERATURE OF DEGREES C. KLAX... KBUR... && .MARINE... 14/330 AM GENERALLY HIGH CONFIDENCE IN THE CURRENT FORECAST...WITH SCA LEVEL WINDS OR SEAS NOT EXPECTED THROUGH AT LEAST WED MORNING...THEN THERE IS A DECENT CHANCE OF SCA LEVEL WINDS ACROSS MUCH OF THE OUTER WATERS WED AFTERNOON INTO WED NIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...RORKE AVIATION/MARINE...BRUNO SYNOPSIS...SIRARD WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 13, 6:00 AM PDT, 22 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SUN SEP 13 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-141300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS A CHANCE OF RAIN MONDAY AND TUESDAY. ANY RAIN THAT FALLS WILL PRODUCE HAZARDOUS DRIVING CONDITIONS. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.